I'm on 10mg I took it for about three or fours days til I got bad twitching in my legs and feet, how long will it stop I'm scared because I heard about Tardive dyskinesia I really don't want that. Help please I don't take it anymore but the twitching is back
Ask your doctor. Just make a phone call to their office. To just have been on it for 3-4 days doesn't sound like enough time for it to last a long time. I believe that there might be medications to stop the twitching. My Klonopin stops the involuntary jerking that I suffer from caused by a stroke. Good luck. And please let me know how long your twitching lasts and whether your doctor can prescribe something to help it.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2011 • 6 answers
Posted 11 Nov 2011 • 2 answers
Posted 24 Jun 2012 • 9 answers
I have tardive dyskinesia, probably from taking 30 mgs of Abilify for many years. It started when I?
Posted 7 Apr 2015 • 4 answers
Posted 3 Apr 2016 • 1 answer